MathSciNet Relay Station
MathSciNet bibliographic data
MR1956596 (2003k:55018) 55R35 (55S10)
Notbohm, Dietrich On the 2-compact group ${\rm DI}(4)$. J. Reine Angew. Math. 555 (2003), 163–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement